# SDR FDEA2020070831459

- Difficulty date: May 3, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2706509
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING AT ACCESS PANEL AT STA XORS 683.4 TO 713.6 EXISTING REPAIR INTERNAL DOUBLER HAS A .050 INCH CRACK AT HOLE 29 AND .150 IN. CRACK AT HOLE 30.  REMOVED AND REPLACED DAMAGED INTERNAL DOUBLER IAW SRM 57-20-02-22 FIG 201 REPAIR 1 SHEET 1.
